# SDR DALA2016123010189

- Difficulty date: December 20, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 41,838 hours, 29,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT STA 740.  OPERATIONAL TEST CHECK GOOD.
